Alert archive / Wyoming / Special Weather Statements in 2012
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Jun 3, 2012, 2:49 PM MDT for Laramie County, Wyoming. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 2:49 PM MDT (20:49 UTC)
- Expired
- Jun 3, 2012, 3:30 PM MDT
- In force
- 41 min
- Issued by
- NWS Cheyenne, WY
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 63 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 2740 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141 WWUS85 KCYS 032049 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 249 PM MDT SUN JUN 3 2012 WYZ107-108-118-119-032130- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 249 PM MDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...NORTHERN LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 330 PM MDT... AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CHUGWATER...OR 27 MILES SOUTHEAST OF WHEATLAND...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL SOUTHEASTERN PLATTE COUNTY THROUGH 330 PM MDT RURAL SOUTHWESTERN GOSHEN COUNTY THROUGH 330 PM MDT RURAL NORTHERN LARAMIE COUNTY THROUGH 330 PM MDT RURAL SOUTHERN GOSHEN COUNTY THROUGH 330 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. WHEN THUNDER ROARS...MOVE INDOORS. && LAT...LON 4174 10433 4153 10441 4168 10482 4174 10480 TIME...MOT...LOC 2049Z 286DEG 21KT 4170 10472 $$ RUBIN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jun 3, 11:39 AM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 3, 11:39 AM MDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1139 AM MDT SUN JUN 3 2012 .UPDATE... 11 AM TEMPERATURES TRENDING A FEW DEGREES WARMER THAN CURRENT FORECAST EAST OF INTERSTATE 25. DURING A RECENT UPDATE...RAISED MAX TEMPERATURES 2-3 DEGREES FOR THESE AREAS. && .PREV DISCUSSION... /ISSUED 1120 AM MDT SUN JUN 3 2012/ AVIATION...18Z TAFS... VFR OVER ALL TERMINALS THROUGH MONDAY. WIDELY SCATTERED SHOWERS AND TSTORMS SHOULD MOVE ACROSS PARTS OF THE AREA THIS AFTERNOON INTO EARLY THIS EVENING WITH A BRIEF PERIOD OF MVFR VSBYS POSSIBLE ALONG WITH VARIABLE AND GUSTY WINDS IN THE STRONGER ONES. CLEARING OTHERWISE THIS EVENING UNDER WESTERLY FLOW ALOFT. -RE- PREV DISCUSSION... /ISSUED 1020 AM MDT SUN JUN 3 2012/ UPDATE... THE MORNING WATER VAPOR IMAGERY AND 12Z UPPER AIR ANALYSIS REVEALED A WEAK UPPER LEVEL SHORTWAVE MOVING THROUGH SOUTHERN IDAHO AND NORTHERN UTAH. THIS FEATURE IS PROGGED BY THE SHORT RANGE MODELS TO TRACK EAST ACROSS SOUTHERN WYOMING AND NORTHERN COLORADO THIS AFTERNOON. BOTH THE NAM AND GFS DEVELOP CONVECTION WITH QPF AMOUNTS FROM 0.10 TO 0.25" BETWEEN 18Z AND 03Z. INSTABILITY WILL BE ADEQUATE FOR ISOLATED TSTORM COVERAGE...WITH QPF TRENDING ON THE LIGHTER SIDE. BUFKIT SOUNDING DATA INDICATE RATHER DRY SUB CLOUD LAYERS...WITH THE POTENTIAL FOR GUSTY OUTFLOW WINDS UP TO 50 MPH. THE CONVECTION SHOULD DISSIPATE THIS EVENING WITH THE EXIT OF THE DISTURBANCE AND LOSS OF DAYTIME HEATING. CURRENT TEMPERATURE TRENDS ARE IN LINE WITH THE GOING FORECAST. IT WILL BE A RATHER WARM EARLY JUNE DAY WITH HIGHS IN THE 80S TO LOWER 90S...EXCEPT FOR PLEASANT 60S AND 70S FOR THE MOUNTAINS. UPDATED PUBLIC PRODUCTS HAVE BEEN ISSUED. PREV DISCUSSION... /ISSUED 339 AM MDT SUN JUN 3 2012/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT... MAIN CHALLENGE TODAY WILL BE THE POTENTIAL FOR AFTERNOON AND EARLY EVENING CONVECTION. SFC DEW POINTS ARE IN THE 40S AND 50S ACROSS THE EASTERN PLAINS EARLY THIS MORNING. MODELS PROG THESE TO DIP INTO THE 30S AND 40S AS THE BOUNDARY LAYER MIXES THIS AFTERNOON. THE NAM OUTPUT PROGS A WEAK H5 SHORTWAVE OVER SW IDAHO EARLY THIS MORNING WILL SLIDE EAST ACROSS THE CWA THIS AFTERNOON. THE NAM IS MORE MOIST IN THE LOW LEVELS COMPARED TO THAT OF THE GFS AND THUS IS MORE GENEROUS FOR PROGGED QPF AMOUNTS. HEIGHTS AND MID- LEVEL TEMPERATURES WILL INCREASE A FEW DEGREES THIS AFTERNOON AS RIDGE BEGINS TO BUILD...WHICH MAY HELP INHIBIT CONVECTION AT LEAST INITIALLY. PROGGED MLCAPES CLIMB INTO THE 600-1000 J/KG THIS AFTERNOON AND LIFTED INDICES DROP TO AROUND -2 OR -3C. SO HAVE INTRODUCED AFTERNOON AND EARLY EVENING SHOWER/THUNDERSTORM CHANCES FOR THE HIGHER TERRAIN INITIALLY AND OUT ON TO THE EASTERN PLAINS BY MID TO LATE AFTERNOON. A WEAK SHEAR PROFILE WILL LIMIT STORM ORGANIZATION. CONVECTION WILL DISSIPATE THIS EVENING WITH LOSS OF DAYTIME HEATING. FOR MONDAY...AMPLIFIED RIDGE AXIS WILL EXTEND VERY NEAR TO THE FRONT RANGE AS THE EASTERN PACIFIC TROF DEEPENS. SFC LOW WILL FORM AND STRENGTHEN OVER IDAHO BY AFTERNOON INDUCING STRONG SOUTHEAST FLOW ACROSS THE ENTIRE CWA. THIS WILL BE EFFECTIVE IN ADVECTING SFC MOISTURE NORTHWESTWARD. MAIN INHIBITING FACTOR ON MONDAY WILL BE THE VERY WARM MID-LEVEL TEMPERATURES. H7 PROGGED TEMPERATURES TO CLIMB TO NEAR 16 OR 17C BY AFTERNOON. IN FACT...THE 06Z NAM KEEPS MUCH OF THE EASTERN PLAINS CAPPED DURING THE AFTERNOON AND INITIATES CONVECTION ACROSS MAINLY THE WESTERN PORTION OF THE CWA. FOR NOW HAVE KEPT SHOWER AND THUNDERSTORM CHANCES GOING ACROSS THE ENTIRE CWA ON MONDAY AFTERNOON...AS EXPECT MOISTURE TO BE SUFFICIENT TO OVERCOME THE WARMING MID-LEVELS. ANY THUNDERSTORMS THAT DO MANAGE TO DEVELOP ON MONDAY WILL WANE BY LATE EVENING. UPPER TROUGH INCHES CLOSER AS THE UPSTREAM TROF BEGINS TO SWING NORTHEAST INTO THE NRN ROCKIES ON TUESDAY. MODELS CONTINUE TO BE CONSISTENT IN STRONG SOUTHEAST FLOW ADVECTING THETA-E RIDGE AXIS NORTH ALONG THE FRONT RANGE. SHEAR VALUES LOOK BETTER ON TUESDAY AS WELL...SO EXPECT BETTER CONVECTIVE ORGANIZATION WITH PERHAPS A FEW THUNDERSTORMS REACHING SEVERE THRESHOLDS. TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE SHORT TERM AS THE RIDGE OF HIGH PRESSURE DEVELOPS AND PUSHES EAST OF THE CWA. HIGH TEMPERATURES WILL CLIMB INTO THE 80S AND 90S THROUGH THE PERIOD. LONG TERM...WEDNESDAY THROUGH SUNDAY... LARGE NEGATIVELY TILTED TROUGH IN PACIFIC NORTHWEST WILL IMPACT PCPN CHANCES ACROSS THE AREA AS SHORTWAVE ENERGY ROTATES INTO MONTANA. THIS WILL PRODUCE A STRONG SFC LOW AS COLD FRONT MOVES INTO EASTERN WYOMING. GFS AND ECMWF ARE SIMILAR IN MOISTURE AND INSTABILITY FARTHER EAST INTO NEBR PANHANDLE WITH WESTERLY DOWNSLOPE FLOW FARTHER WEST. AS MAIN ENERGY EJECTS NORTH...THE FRONTAL BOUNDARY LOOKS TO STALL IN WRN NEBR PANHANDLE BY 00Z THU WITH BEST MOISTURE CONVERGENCE EAST OF CYS. ON THU THE TRAILING SHORTWAVE AND JET MAX SHIFT INTO WESTERN WY WITH SFC LOW DEVELOPING IN NE WY. THIS SHOULD FOCUS MAIN PCPN FARTHER NORTH SO HAVE KEPT THAT TREND WITH POPS. BRIEF BREAK ON FRIDAY WITH SOUTHWEST FLOW ALOFT AS NEXT LARGE TROUGH AND FRONT DROPS INTO PAC NORTHWEST. THIS SYSTEM IS MORE POSITIVE TILTED WITH GFS FASTER AND MORE SPLIT THAN SLOWER ECMWF. HAVE KEPT TREND OF KEEPING PCPN LOW ON SAT AND SUN WITH UNCERTAINTY OF TIMING. TEMPS LOOK TO STAY ABOVE NORMAL THROUGH THE PERIOD AND HAVE WARMED WESTERN ZONES ON FRI AND SAT WITH 700MB TEMPS INCREASING TO 12-15C. && FIRE WEATHER... A BUILDING HIGH PRESSURE WILL KEEP TEMPERATURES WELL ABOVE NORMAL ACROSS THE DISTRICT THROUGH MUCH OF THE UPCOMING WEEK. A SLOW MOVING UPPER LEVEL SYSTEM ACROSS THE EASTERN PACIFIC AND WEST COAST WILL RESULT IN DAILY AFTERNOON AND EVENING SHOWER AND THUNDERSTORM CHANCES THROUGH THE WEEK AS WELL. BREEZY SOUTHEAST WINDS WILL KEEP MOISTURE LEVELS ABOVE CRITICAL THRESHOLDS ACROSS MOST OF THE DISTRICT THROUGH THE FIRST HALF OF NEXT WEEK. LOWER HUMIDITIES WILL BE POSSIBLE ESPECIALLY OVER CARBON COUNTY WHERE THIS MOISTURE WILL HAVE MORE OF A DIFFICULT TIMING MAKING IT TO. WIND GUSTS WILL BE IN THE 15 TO 20 MPH RANGE FOR SUNDAY AND MONDAY. WINDS WILL INCREASE ON TUESDAY HOWEVER AND WHEN COMBINED WITH LOWER RELATIVE HUMIDITIES OVER CARBON COUNTY WILL RESULT IN CONDITIONS APPROACHING CRITICAL THRESHOLDS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...JAMSKI LONG TERM/AVIATION...EMANUEL
Hazardous weather outlook, Jun 3, 10:55 AM MDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1055 AM MDT SUN JUN 3 2012 WYZ101>119-041200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1055 AM MDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE FORECAST DURING THE AFTERNOON AND EARLY EVENING ALONG AND EAST OF THE LARAMIE RANGE. SOME OF THE THUNDERSTORMS MAY PRODUCE BRIEF OUTFLOW WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY...WITH THE STRONGEST STORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-041200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1055 AM MDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE FORECAST DURING THE AFTERNOON AND EARLY EVENING. SOME OF THE THUNDERSTORMS MAY PRODUCE BRIEF OUTFLOW WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY...WITH THE STRONGEST STORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Special weather statement, Jun 3, 2:01 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 201 PM MDT SUN JUN 3 2012 WYZ118-119-032045- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 201 PM MDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 245 PM MDT... AT 159 PM MDT...NEAR HILLSDALE...OR 16 MILES EAST OF CHEYENNE... MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. WILL BE NEAR... BURNS AROUND 210 PM MDT. PINE BLUFFS AROUND 240 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 374 AND 402. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4131 10406 4102 10407 4105 10459 4124 10460 TIME...MOT...LOC 2001Z 265DEG 25KT 4116 10446 JAMSKI
Special weather statement, Jun 3, 2:03 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 203 PM MDT SUN JUN 3 2012 WYZ118-119-032045- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 203 PM MDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 245 PM MDT... AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HILLSDALE...OR 16 MILES EAST OF CHEYENNE...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. WILL BE NEAR... BURNS AROUND 210 PM MDT. PINE BLUFFS AROUND 240 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 374 AND 402. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4131 10406 4102 10407 4105 10459 4124 10460 TIME...MOT...LOC 2001Z 265DEG 25KT 4116 10446 JAMSKI
Special weather statement, Jun 3, 2:24 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 224 PM MDT SUN JUN 3 2012 NEZ054-WYZ118-119-032130- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-KIMBALL NE- 224 PM MDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE AND WESTERN KIMBALL COUNTIES UNTIL 330 PM MDT... AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BURNS...OR 25 MILES EAST OF CHEYENNE...MOVING EAST AT 25 MPH. THIS STORM WAS TRACKING ALONG INTERSTATE 80...SO IF YOU ARE DRIVING ALONG INTERSTATE 80 WEST OF PINE BLUFFS...WATCH FOR THIS STRONG THUNDERSTORM. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... PINE BLUFFS AROUND 255 PM MDT. BUSHNELL AROUND 315 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 384 AND 402. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 11. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4138 10384 4101 10383 4111 10441 4125 10439 TIME...MOT...LOC 2023Z 271DEG 20KT 4117 10429 RUBIN
Special weather statement, Jun 3, 2:27 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 227 PM MDT SUN JUN 3 2012 NEZ054-WYZ119-032130- EAST LARAMIE COUNTY WY-KIMBALL NE- 227 PM MDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE AND SOUTHWESTERN KIMBALL COUNTIES UNTIL 330 PM MDT... AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF HEREFORD...OR 30 MILES EAST OF CHEYENNE...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL TRACK ALONG FAR SOUTHEAST LARAMIE COUNTY UNTIL 300 PM...THEN AFFECT SOUTHWEST KIMBALL COUNTY NEAR PANORAMA POINT. THIS STORM WILL REMAIN SOUTH OF INTERSTATE 80 AS IT TRACKS EASTWARD. THIS STORM WILL BE NEAR... PANORAMA POINT AROUND 255 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. WHEN THUNDER ROARS...MOVE INDOORS. && LAT...LON 4118 10385 4100 10381 4100 10431 4110 10432 TIME...MOT...LOC 2026Z 261DEG 18KT 4102 10422 RUBIN
Special weather statement, Jun 3, 2:49 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 249 PM MDT SUN JUN 3 2012 WYZ107-108-118-119-032130- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 249 PM MDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...NORTHERN LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 330 PM MDT... AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CHUGWATER...OR 27 MILES SOUTHEAST OF WHEATLAND...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL SOUTHEASTERN PLATTE COUNTY THROUGH 330 PM MDT RURAL SOUTHWESTERN GOSHEN COUNTY THROUGH 330 PM MDT RURAL NORTHERN LARAMIE COUNTY THROUGH 330 PM MDT RURAL SOUTHERN GOSHEN COUNTY THROUGH 330 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. WHEN THUNDER ROARS...MOVE INDOORS. && LAT...LON 4174 10433 4153 10441 4168 10482 4174 10480 TIME...MOT...LOC 2049Z 286DEG 21KT 4170 10472 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 2:01 PM MDT | Special Weather Statement | CYS | Laramie | 44 min |
| Jun 3, 2:03 PM MDT | Special Weather Statement | CYS | Laramie | 42 min |
| Jun 3, 3:07 PM MDT | Special Weather Statement | CYS | Laramie | 53 min |
| Jun 2, 6:07 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
| Jun 3, 2:24 PM MDT | Special Weather Statement | CYS | Kimball | 66 min |
| Jun 3, 2:27 PM MDT | Special Weather Statement | CYS | Kimball | 63 min |
| Jun 3, 3:15 PM MDT | Special Weather Statement | CYS | Kimball | 60 min |
| Jun 3, 4:19 PM MDT | Special Weather Statement | CYS | Cheyenne | 26 min |
| Jun 3, 5:38 PM MDT | Special Weather Statement | CYS | Morrill | 52 min |
| Jun 3, 5:44 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 61 min |
Nearby
Special Weather Statements in Wyoming, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.